# SDR 08FDEA01773

- Difficulty date: April 28, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5383312720400
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 40 L BETWEEN STRINGER 15L AND STRINGER 16 L THE FRAME IS GOUGED.  PERFORMED SMOOTH BLENDOUT FOR THE DAMAGED AREA IAW EA 6-5312-118485 "FUSELAGE FRAME 40 AT STRINGER 15L AND STRINGER 16L GOUGE REPAIR".   RESTORED THE SURFACE PROTECTION IAW EA 6-5310-118485.
